# SDR DALA1032466902

- Difficulty date: October 17, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE CORRODED STA 1260 BETWEEN STR 28 & 29R.  REMOVED AND REPLACED NEW SHEAR TIE.  (DL75E103181)
